# SDR WX0A2024120432227

- Difficulty date: November 29, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 51,981 hours, 34,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Dented
- Location: Fr21+300
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) PERMANENT REPAIR PER EA 79-2024-184 NEED ACCOMPLISHED. DENT FWD FUSE AT FR21 +300MM, BELOW STR 23L / PERMANENT REPAIR PER EA 79-2024-184 ACCOMPLISHED. DENT FWD FUES AT  FR21+300 MM BELOW STR 23L (BTW FR 21-24 AND BTW STGR 22L-25L) AS PER SRM 53-11-11-300-0041 AND ALLEGIANT AIR ERO A32X-STR-53ERO-00122 REV 00 REPAIR CATEGORY B SEE SRI 53-11-11-205-037 FOR INSPECTION REQUIREMENT. INPSECTION THRESHOLD FROM TIME OF REPAIR EMBODIEMENT 60000 FC/120000 FH WHICHEVER OCCURS FIRST, SUBSEQUENT INSPECTION INTERVALS : TBD, INSPECTION METHOD: TBD."
